# SDR AALA20050428

- Difficulty date: July 7, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT DURING CRUISE.  NOTED F/O WINDOW HEAT SENSOR SMOKING.  TURNED OFF WINDOW HEAT.  LANDED WITHOUT INCIDENT.  FOUND F/O RT WINDOW HEAT J5 SENSOR TERMINAL END BURNT AND MELTED.  ALSO, FOUND CRACK IN WINDOW.  REPLACED RT NUMBER 1 WINDOW, WINDOW HEAT CONTROLLER, AND RT AND PRIMARY WIRE CONNECTOR LUG.  SYSTEM GROUND CHECKED NORMAL OPERATION.
